Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation of algebraic groups preserving quaternion skew-hermitian forms


Author: Frank Grosshans
Journal: Proc. Amer. Math. Soc. 24 (1970), 497-501
MSC: Primary 14.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0252401-3
MathSciNet review: 0252401
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, The algebraic theory of spinors, Columbia University Press, New York, 1954. MR 15 #678. MR 0060497 (15:678d)
  • [2] F. Grosshans, Orthogonal representations of algebraic groups, Trans. Amer. Math. Soc. 137 (1969), 519-531. MR 0260755 (41:5378)
  • [3] -, Real orthogonal representations of algebraic groups (to appear).
  • [4] N. Jacobson, Clifford algebras for algebras with involution of type $ D$, J. Algebra 1 (1964), 288-300. MR 29 #5849. MR 0168589 (29:5849)
  • [5] I. Satake, On a certain invariant of the groups of type $ {E_6}$ and $ {E_7}$, J. Math Soc. Japan 20 (1968), 322-335. MR 37 #2759. MR 0227174 (37:2759)
  • [6] -, Quaternion skew-hermitian forms and Clifford algebras, Lecture Notes for the National Science Foundation Advanced Science Seminar on Algebraic Number Theory, Bowdoin College, Brunswick, Maine, 1966.
  • [7] -, Symplectic representations of algebraic groups satisfying a certain analyticity condition, Acta. Math. 117 (1967), 215-279. MR 35 #6694. MR 0215859 (35:6694)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252401-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society